Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jul 20, 2012, 3:04 PM CDT for Covington County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2012, 3:04 PM CDT (20:04 UTC)
- Expired
- Jul 20, 2012, 3:35 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
County Covington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 83 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 979 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
419
WWUS84 KJAN 202004
SPSJAN
MSZ056-065-066-202035-
SMITH MS-JONES MS-COVINGTON MS-
304 PM CDT FRI JUL 20 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT FRI JUL 20 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF TAYLORSVILLE AT
304 PM CDT...MOVING SOUTHEAST AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN COVINGTON...NORTHWESTERN JONES AND
SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3158 8942 3183 8954 3191 8935 3186 8931
3181 8931 3180 8927 3168 8919
TIME...MOT...LOC 2004Z 334DEG 7KT 3179 8939
$$
BKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 20, 10:51 AM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jul 20, 10:51 AM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1051 AM CDT FRI JUL 20 2012 .UPDATE... WENT CLOSE TO ENSEMBLE GFS MOS FOR TEMPS AND POPS TODAY WHILE INCREASING POPS ALONG AND SOUTH OF THE BOUNDARY DRAPED ACROSS THE HIGHWAY 82 CORRIDOR. DECREASED CLOUD COVER BEHIND BOUNDARY FOR THIS AFTERNOON AS THIS AREA SHOULD TOP OUT WARMER THAN AREAS TO THE SOUTH. MORNING H5 ANALYSIS INDICATES A MID LEVEL SHORTWAVE IN EASTERN ARKANSAS MOVING DOWN THE EASTERN EDGE OF THE RIDGE IN THE CENTRAL PLAINS INTO OUR WESTERN ZONES. STILL EXPECTING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON UNDER AN UNSTABLE AIRMASS WITH PWATS NEAR 2 INCHES, VERTICAL TOTALS IN THE MID TO UPPER 20S AND SOME DECENT FLOW NEAR 20KTS OR GREATER. SOME STORMS THIS AFTERNOON COULD HAVE THE POSSIBILITY OF BEING STRONG TO SEVERE WITH DAMAGING WINDS AND HAIL THE MAIN RISKS. GUIDANCE INDICATES SOME TYPE OF COMPLEX COULD TAKE SHAPE OVER THE WEST LATER THIS AFTERNOON TO EVENING AS MORE DCAPE EXISTS IN THE REGION. ALSO DURING PEAK HEATING HOURS THIS AFTERNOON...HEAT INDICES COULD PEAK BETWEEN 105 TO 110 OUTSIDE OF LOCATIONS THAT RECEIVE RAIN. THIS WILL BE CONFINED TO AREAS IN THE NORTHWEST ACROSS THE MS RIVER DELTA REGION. /DC/ && .AVIATION...VFR CONDS PREVAIL ACRS SITES WITH KHBG OBSERVING 4SM -RA EARLIER. SE MOVING SHRA AND ISO TSRA WITHIN AN SCT080 ACU DECK HAVE DVLPD ALONG A KMLU TO KGTR LINE ALONG WITH SCT TSRA IN SE MS NEAR KHBG. EXPECT COVERAGE TO INCREASE THROUGH LATE MRNG AND AFTN WITH MVFR/IFR CONDS PSBL IF SITE DIRECTLY IMPACTED. STORM TOPS TO FL500 XPCTD WITH TURB AND GUSTY SFC WINDS TO 40KT INVOF STRONGEST STORMS. WILL AMEND AS NEEDED THIS AFTN. ACTIVITY WILL WANE THROUGH MID/LATE EVE. /ALLEN/ && .PREV DISCUSSION... /ISSUED 310 AM CDT THU JUL 20 2012/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... LATEST SATELLITE IMAGERY SHOWED MEAN RIDGE CENTERED OVER THE CENTRAL PLAINS...WHILE THE REGION WAS SITTING UNDER A WEAK UPPER TROUGH. VAPOR IMAGERY WAS SHOWING SOME MEAN DRYING BEHIND A WEAK FRONT OVER MO...WHICH WAS PUSHING TOWARD THE REGION. FOR TODAY THERE IS SEVERAL FACTORS TO LOOK AT. ONE IS AS LONG AS NO CONVECTION DEVELOPS PRIOR TO THIS AFTERNOON IN THE NORTHWEST DELTA. IT COULD LEAD TO A RATHER ACTIVE DAY. SHORT RANGE NATIONAL WRF MODELS TRIED TO GET SOME CONVECTION DEVELOPING NORTH OF THE REGION AS OF 06Z...WHICH DID NOT. THE LOCAL WRF TRIES TO GET SOME ISOLATED CONVECTION DEVELOPING IN THE NORTHWEST BY LATE MORNING...THEN BRINGS IT DOWN FOR BETTER COVERAGE IN THE SOUTH DURING THE DAY. MODELS SHOWS THAT GOOD LOW LEVEL THERMAL RIDGE...LOW LEVEL FLOW...THETAE ADVECTION AND CAPPING WILL COME FROM THE NORTHWEST FROM THE STRONG ANTICYCLONE IN THE CENTRAL PLAINS. EXPECTING CAPPING TO LIMIT THE ACTIVITY IN THE NORTH FOR THIS MORNING. EXPECT A PRETTY GOOD WAVE TO ENTER THE REGION TODAY WITH 500 MB FLOW AT 20-25 KNOTS AND 850 FLOW AT AROUND 20 KNOTS...WHICH IS PRETTY GOOD. ALSO WILL GET SOME ADDED MOISTURE CONVERGENCE WITH THE APPROACH OF THE WEAK FRONT. THIS COULD PROVIDE FOR MORE ORGANIZED TYPE CONVECTION FOR TODAY. SPC HAS A SLIGHT RISK FOR MOST OF THE REGION WITH 30 PERCENT WIND RISK AND 15 PERCENT HAIL RISK. HOWEVER IF SOME CONVECTION DOES DEVELOP THIS MORNING IN THE NORTH THIS WILL IMPEDE THE RISK ACROSS THE REGION. SO AT THIS TIME EXPECT THE ACTIVITY TO DEVELOP IN THE NORTH BY THIS AFTERNOON AND PRESS SOUTHWARD ACROSS THE REGION. MODELS SHOWS THAT DCAPES WILL BE AROUND 14-1800...SIG SVR 30-50KFT. PWATS WILL STILL BE AROUND 2 INCHES...SO LOCALLY HEAVY RAINS WILL CONTINUE TO BE AN ISSUE. RH FIELDS SHOWS SOME MID TO UPPER LEVEL DRYING COMING ACROSS THE REGION FROM THE NORTHWEST...WHICH WILL ENHANCE SEVERE POTENTIAL. SO WITH THIS IN MIND OPTED TO GO WITH THE WARMER GFS WITH HIGHS IN THE LOWER TO UPPER 90S. EXPECT THE WARMER TEMPS TO THE IN THE DELTA REGION. THE BEST COVERAGE SHOULD BE IN THE SOUTH HALF WHERE PWATS WILL BE BETTER. EXPECT THE CONVECTIVE ACTION TO CONTINUE INTO THE EVENING HOURS AND DECREASE AFTER SUNSET. WILL KEEP ISOLATED POPS OVERNIGHT. WENT CLOSE TO MAV GUIDANCE WITH LOWS IN THE LOWER TO MIDDLE 70S. ALSO WILL NOT ISSUE A HEAT ADVISORY FOR THE NORTHWEST DELTA REGION DUE TO RAIN CHANCES. FOR SATURDAY AND SATURDAY NIGHT...LOW LEVEL WARMING FROM THE NORTHWEST WILL WEAKEN SOME. MEAN MID TO UPPER DRYING WILL DEVELOP ACROSS THE REGION FROM THE NORTHWEST DURING THE DAY. THIS WILL REDUCE CHANCES OF RAIN DURING THE PERIOD. THIS IS REFLECTED ON MODEL POPS...BUT THE WEAK FRONTAL BOUNDARY WILL PUSH INTO THE REGION AND BECOME QUASI-STATIONARY. IT WILL PROVIDE SOME WEAK LIFT FOR OUR RAIN CHANCES. PWATS WILL BE FROM 1.5 NORTH TO AROUND 2.0 SOUTH. ALSO THE FLOW FOR THE PERIOD WILL NOT BE AS IMPRESSIVE ...WHICH WILL REDUCE ANY KIND OF ORGANIZED SEVERE WEATHER CHANCES...HOWEVER A FEW STRONG PULSE TYPE STORMS IS NOT OUT OF THE QUESTION. SO WILL KEEP THE SEVERE IN THE HWO FOR TODAY AND THIS EVENING AND A FEW STRONG STORMS FOR SATURDAY. HIGHS WILL BE MAINLY IN THE LOWER 90S. LOWS WILL BE MAINLY IN THE LOWER 70S./17/ LONGTERM...(SUNDAY THROUGH THURSDAY....THE MED RANGE/LONG TERM CONTINUES TO LOOK GENERALLY QUIET WITH WARMING TEMPS THROUGH THE WORK WEEK. BEFORE WE GET TO THE WARMING TREND DURING THE WEEK...WE WILL HAVE TO DEAL WITH SOME LINGERING PRECIP CHANCES FOR SUNDAY. THIS BE THE RESULT OF A MID/UPPER SHEAR AXIS THAT WILL COMBINE WITH LINGERING LOW/MID LEVEL MOISTURE. GFS GUID HAS OFFERED 30-50% POPS AND THAT SEEMS TO FIT AND HAVE FOLLOWED. DUE TO A MORE SOUTHERLY LOW LEVEL FLOW ALONG WITH CLOUDS/PRECIP POTENTIAL...HIGH TEMPS WILL BE HELD IN CHECK SOME. I USED A BLEND OF THE NAM/GFS FOR HIGHS...89-92 LOOKS TO BE THE RANGE. FOR EARLY WEEK INTO LATE WEEK...THE MID/UPPER HIGH WILL SHIFT POSITION AND BECOME MORE ORIENTED OVER OUR REGION. THIS WILL RESULT IN GENERALLY LESS PRECIP POTENTIAL EACH DAY AND TEMPS STEADILY WARMING DURING THE WEEK. GFS GUID TEMPS INDICATED THIS AND STEADILY WARMED INTO THE MID 90S FOR HIGHS. MOST OF THIS WAS ACCEPTED WITH JUST A COUPLE SMALL TWEAKS UPWARD AT SELECT SITES. THE LOW LEVEL FLOW WILL MAINLY HAVE A SW COMPONENT AND THIS SHOULD HELP READINGS FROM GETTING TOO HOT...MID 90S SEEMS TO FIT. AS FOR PRECIP POTENTIAL...THE GFS STILL IS THE MOST AGGRESSIVE AND INDICATES 30-40% CHANCES EACH AFTERNOON. THIS SEEMS A BIT OVER DONE AND POPS WERE LOWERED TO THE 20% RANGE (SLGHT CHC). ONE CONCERN FOR NEXT WEEK (ESP TUE-FRI) WILL BE THE HEAT INDEX. GOING FORECAST SHOWS A DECENT LIKELIHOOD OF VALUES NEAR 105 DEGREES DURING THIS TIME. ADVISORIES MAY BE NEEDED IF MID 90S OCCUR AND HUMIDITY HOLDS. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 93 74 92 73 / 68 31 35 23 MERIDIAN 92 73 91 72 / 67 26 36 34 VICKSBURG 95 74 94 71 / 67 36 33 18 HATTIESBURG 89 74 91 74 / 72 38 55 34 NATCHEZ 90 75 91 73 / 68 35 48 22 GREENVILLE 97 76 94 73 / 34 25 19 11 GREENWOOD 94 74 92 72 / 35 21 22 14 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/ALLEN/17/CME
Hazardous weather outlook, Jul 20, 2:41 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 241 PM CDT FRI JUL 20 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037- 040>043-047>049-053>055-059>063-211945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS- RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- 241 PM CDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND WESTERN MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY STRONG AND SEVERE STORMS CAPABLE OF GUSTY WINDS TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND MOVE SOUTH THROUGH EARLY EVENING. THERE IS A CHANCE THUNDERSTORMS COULD ORGANIZE INTO MULTI CELL CLUSTERS OR A LINE ALONG THE MISSISSIPPI RIVER THROUGH LATE AFTERNOON INTO THE EARLY EVENING...INCREASING THE SEVERE WEATHER RISK OF DAMAGING WINDS. STORMS SHOULD WEAKEN THROUGH MID TO LATE EVENING AS THEY MOVE SOUTH. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING AS THE REGION WILL CONTINUE TO BE SITUATED IN A HOT AND UNSTABLE AIRMASS. WIND GUSTS OF 50 TO 60 MPH AND QUARTER SIZED HAIL COULD OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. MSZ029>033-038-039-044>046-050>052-056>058-064>066-072>074-211945- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE- NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 241 PM CDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND AGAIN ON SATURDAY AS THE REGION WILL CONTINUE TO BE SITUATED IN A WARM AND UNSTABLE AIRMASS. WIND GUSTS OF 50 TO 60 MPH AND QUARTER SIZED HAIL COULD OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Special weather statement, Jul 20, 2:28 PM CDT, 36 minutes before
MSZ072-073-201955-
MARION MS-LAMAR MS-
228 PM CDT FRI JUL 20 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CDT FRI JUL 20 2012
...STRONG STORM WITH HEAVY RAIN MOVING SOUTHWEST TOWARD COLUMBIA...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 45 MPH WIND GUSTS WAS
LOCATED OVER IMPROVE AT 227 PM CDT...MOVING SOUTHWEST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EXTREME NORTHWESTERN LAMAR AND MARION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3107 8985 3111 8994 3112 8995 3112 8997
3114 9001 3143 8977 3137 8965 3122 8965
3102 8976
TIME...MOT...LOC 1927Z 027DEG 10KT 3131 8973
BYBSpecial weather statement, Jul 20, 2:38 PM CDT, 26 minutes before
MSZ064-065-202010- JEFFERSON DAVIS MS-COVINGTON MS- 238 PM CDT FRI JUL 20 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 238 PM CDT FRI JUL 20 2012 ...STRONG STORM JUST EAST OF BASSFIELD... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 45 MPH WIND GUSTS WAS LOCATED 5 MILES NORTHEAST OF MELBA AT 238 PM CDT...MOVING SOUTH SOUTHWEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTH CENTRAL COVINGTON AND CENTRAL JEFFERSON DAVIS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3161 8969 3156 8949 3143 8952 3144 8977 TIME...MOT...LOC 1938Z 018DEG 8KT 3150 8962 BYB
Special weather statement, Jul 20, 3:04 PM CDT, 0 minutes before
MSZ056-065-066-202035-
SMITH MS-JONES MS-COVINGTON MS-
304 PM CDT FRI JUL 20 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT FRI JUL 20 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF TAYLORSVILLE AT
304 PM CDT...MOVING SOUTHEAST AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN COVINGTON...NORTHWESTERN JONES AND
SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3158 8942 3183 8954 3191 8935 3186 8931
3181 8931 3180 8927 3168 8919
TIME...MOT...LOC 2004Z 334DEG 7KT 3179 8939
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:26 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Jul 20, 2:28 PM CDT | Special Weather Statement | JAN | Marion | 27 min |
| Jul 20, 2:38 PM CDT | Special Weather Statement | JAN | Covington | 32 min |
| Jul 20, 3:07 PM CDT | Flash Flood Warning | JAN | Jefferson Davis, Marion | 113 min |
| Jul 20, 3:34 PM CDT | Special Weather Statement | JAN | Adams | 31 min |
| Jul 20, 5:34 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 40 min |
| Jul 20, 5:41 PM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Jul 20, 5:46 PM CDT | Special Weather Statement | JAN | Lincoln | 29 min |
| Jul 20, 6:29 PM CDT | Special Weather Statement | JAN | Franklin | 31 min |
| Jul 20, 6:35 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Jul 19, 7:20 PM CDT | Special Weather Statement | JAN | Catahoula, Concordia | 30 min |
| Jul 19, 7:58 PM CDT | Special Weather Statement | JAN | Catahoula | 47 min |
| Jul 20, 4:21 PM CDT | Special Weather Statement | JAN | Catahoula | 29 min |
| Jul 20, 5:02 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula | 43 min |
| Jul 20, 5:24 PM CDT | Flash Flood Warning | JAN | Catahoula | 50 min |
| Jul 20, 6:45 PM CDT | Special Weather Statement | JAN | Concordia | 30 min |
| Jul 20, 6:46 PM CDT | Special Weather Statement | JAN | Tensas | 29 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.